# SDR YENA201704020234

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 58,739 hours, 20,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 057060
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,645 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  AFT CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE WITH THE SWITCH IN ARM AND THE 1WEL AND 2WL CIRCUIT BREAKERS PULLED.  R & R THE BATTERY PACK 13WL IAW AMM 33-51-38-000-002-A, AND 33-51-38-400-002-A. OPS CHECKED GOOD IAW AMM 33-51-00-710-004-A.
